Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/89480
Type: Artigo de periódico
Title: Facial Pigmentation Associated With Amiodarone
Author: Gonzalez-Arriagada W.A.
Silva A.R.S.
Vargas P.A.
De Almeida O.P.
Lopes M.A.
Abstract: Amiodarone is one of the most commonly used drugs for treatment of cardiac arrhythmia. Several undesirable effects are associated with its long-term use. This report describes the case of a 71-year-old female patient, with a diagnosis of cardiac arrhythmia, who presented with a stigmatizing blue-gray facial pigmentation and altered serum values of thyroid hormones associated with the intake of amiodarone. The patient was referred to her cardiologist. The aim of this report is to increase clinicians' awareness about the potential adverse effects of this drug.
Editor: 
Rights: fechado
Identifier DOI: 
Address: http://www.scopus.com/inward/record.url?eid=2-s2.0-84881487626&partnerID=40&md5=6b7ef646a55c3af984b28f2d6c50ee61
Date Issue: 2013
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84881487626.pdf141.57 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.